uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Eigenvalue Bounds for Schrodinger Operators with a Homogeneous Magnetic Field
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
2011 (English)In: Letters in Mathematical Physics, ISSN 0377-9017, E-ISSN 1573-0530, Vol. 97, no 3, 227-241 p.Article in journal (Refereed) Published
Abstract [en]

We prove Lieb-Thirring inequalities for Schrodinger operators with a homogeneous magnetic field in two and three space dimensions. The inequalities bound sums of eigenvalues by a semi-classical approximation which depends on the strength of the magnetic field, and hence quantifies the diamagnetic behavior of the system. For a harmonic oscillator in a homogenous magnetic field, we obtain the sharp constants in the inequalities.

Place, publisher, year, edition, pages
2011. Vol. 97, no 3, 227-241 p.
Keyword [en]
Schrodinger operator, Lieb-Thirring inequalities, magnetic field
National Category
URN: urn:nbn:se:uu:diva-158291DOI: 10.1007/s11005-011-0499-4ISI: 000294014700001OAI: oai:DiVA.org:uu-158291DiVA: diva2:439381
Available from: 2011-09-07 Created: 2011-09-06 Last updated: 2012-02-16Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Analysis and Applied Mathematics
In the same journal
Letters in Mathematical Physics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 126 hits
ReferencesLink to record
Permanent link

Direct link